# SDR AALA20100328TUL03

- Difficulty date: March 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF STATION 1309 FRAME BETWEEN LONGERON 27 LEFT AND LONGERON 28 LEFT.  INSTALLED STATION 1309 FRAME REPAIR PER SRM 53-03-00.
